Advertisement

Reactions Weekly

, Volume 1709, Issue 1, pp 172–172 | Cite as

Multiple drugs

Various toxicities: 7 case reports
Case report
  • 85 Downloads

In a retrospective study, 4 boys and 3 girls [age at the time of reaction not stated] were described, who developed Enterococcus faecalis bacteraemia, acute respiratory distress syndrome (ARDS), Clostridium difficile colitis, veno-occlusive disease (VOD), hepato-renal syndrome, CMV, diffuse alveolar haemorrhage, pulmonary hypertension (PHT), parainfluenza, enterococcus bacteraemia or disseminated candida parapsilosis infection during treatment with antithymocyte-globulin, busulfan, cyclophosphamide, etoposide or melphalan [not all dosages stated and routes not stated clearly]. Additionally, 4 patients out of these 7 patients died due to treatment related toxicities [time to reactions onset not stated; not all outcomes stated].

Patient 1: The girl was diagnosed with haemophagocytic lymphohistiocytosis (HLH) at age of 0.8 months. She was administered preparative myeloablative conditioning (MAC) regimen which included: busulfan, cyclophosphamide and antithymocyte-globulin. She underwent...

Reference

  1. Patel SA, et al. Durable Chimerism and Long-Term Survival after Unrelated Umbilical Cord Blood Transplantation for Pediatric Hemophagocytic Lymphohistiocytosis: A Single-Center Experience. Biology of Blood and Marrow Transplantation 23: 1722-1728, No. 10, Oct 2017. Available from: URL: http://doi.org/10.1016/j.bbmt.2017.06.013 - USACrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations